# SDR 98ZZZM917

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeams
- Part number: S5367240620801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP1 INSPECTION, FOUND FLOORBEAMS 36, 38, 39 AND 40 CORRODED.  REMOVED AND REPLACED THE FLOORBEAMS.  AIRCRAFT RETURNED TO SERVICE.  (M)
